TITLE

Orthogonal Approximate Solution of Cauchy-type Singular Integral Equations

AUTHOR(S)
Smarzewski, R.; Sheshko, M. A.
PUB. DATE
April 2003
SOURCE
Computational Methods in Applied Mathematics;2003, Vol. 3 Issue 2, p330
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
94563931

 

Related Articles

  • Solution of the Periodic Problem of Propagation of Cohesive Cracks Under Longitudinal Shear. Mirsalimov, V.; Gasanov, F. // Materials Science;Mar2014, Vol. 49 Issue 5, p631 

    We consider a punched body weakened by surface cohesive cracks under the conditions of longitudinal shear. The solution of the problem of equilibrium of this body is reduced to the solution of an infinite algebraic system of equations and one singular integral equation with Cauchy-type kernel.

  • Some properties of a Cauchy-type integral for the Moisil-Theodoresco system of partial differential equations. Schneider, B. // Ukrainian Mathematical Journal;Jan2006, Vol. 58 Issue 1, p118 

    Our main interest is an analog of a Cauchy-type integral for the theory of the Moisil-Theodoresco system of differential equations in the case of a piecewise-Lyapunov surface of integration. The topics of the paper concern theorems that cover basic properties of this Cauchy-type integral: the...

  • A Numerical Solution for the Lifting Surface Integral Equation. STOICA, Adrian // INCAS Bulletin;2014 Special Issue, Vol. 6 Issue 1, p159 

    In this paper, we present a new numerical treatment of the lifting surface integral equation (LSIE) in the case of rectangular wing planform. The kernel of this equation possesses a strong singularity in Hadamard sense. First the equation is transformed into one containing weaker singularities,...

  • On the contact zonen of a subinterfacial Zener-Stroh crack. Xiao, Z.M.; Fan, H.; Sun, Y.M. // Acta Mechanica;2000, Vol. 142 Issue 1-4, p133 

    Reports on the contact zone of a subinterfacial Zener-Stroh crack. Importance of the set of nonlinear Cauchy-type singular integral equations; Use of Erdogan and Gupta method; Presence of a contact zone near the crack tip.

  • A new constructive method for solving singular integral equations. Aliev, R. // Mathematical Notes;May/Jun2006, Vol. 79 Issue 5/6, p749 

    In this paper, a new method for the approximate solution of linear singular integral equations defined on smooth closed curves is proposed and justified.

  • Chebyshev Polynomials for Solving a Class of Singular Integral Equations. Dardery, Samah M.; Allan, Mohamed M. // Applied Mathematics;Mar2014, Vol. 5 Issue 4, p753 

    This paper is devoted to studying the approximate solution of singular integral equations by means of Chebyshev polynomials. Some examples are presented to illustrate the method.

  • ERROR BOUND ANALYSIS AND SINGULARLY PERTURBED ABEL-VOLTERRA EQUATIONS. BIJURA, ANGELINA M. // Journal of Applied Mathematics;2009, p479 

    Asymptotic solutions of nonlinear singularly perturbed Volterra integral equations with kernels possessing integrable singularity are investigated using singular perturbation methods and the Mellin transform technique. In particular, it is demonstrated that the formal approximation is...

  • Singularities of Solutions of One Class of Equations of Continuum Mechanics. Il'man, V. M.; Kapustyan, V. E. // Ukrainian Mathematical Journal;Jan2003, Vol. 55 Issue 1, p13 

    We analyze one class of families of integral equations and describe the dependence of the singularities of solutions of integral equations on the dimensions of the families of kernels of equations. On the basis of these results, we propose procedures for the construction of approximate solutions...

  • An Approximate Solution of a Singular Integral Equation of Aerodynamics with a Fixed Hypersingularity. Matveev, A. F.; Matveeva, A. A. // Differential Equations;Sep2003, Vol. 39 Issue 9, p1332 

    Presents the approximate solution of a singular integral equation of aerodynamics with a fixed hypersingularity. Increase in the number of applied problems involving hypersingular integrals and hypersingular integral equations with Cauchy kernel; Solution methods for singular integral equations...

  • A numerical approach for a crack problem by Gauss-Chebyshev quadrature. Yusufoğlu, Elçin; Turhan, İlkem // Archive of Applied Mechanics;Nov2013, Vol. 83 Issue 11, p1535 

    In this paper, a problem of a crack in an orthotropic strip is studied under plane strain conditions. It is assumed that normal displacements and shear stresses do not act on neither of the boundaries of the strip. Cauchy-type singular integral equation for the crack problem is derived by using...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics